Alert archive / Illinois / Flash Flood Warnings in 2013

Flash Flood Warning 37, NWS Lincoln, IL

June 1, 2013McLean County, Tazewell County, Woodford County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 1, 2013, 6:23 PM CDT for McLean County, Tazewell County, Woodford County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2013, 6:23 PM CDT (23:23 UTC)
Expired
Jun 2, 2013, 12:30 AM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties McLean County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 78 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.4 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-230 J/kg
Mixed-layer LCL
642 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

857 
WGUS53 KILX 012323
FFWILX
ILC113-179-203-020530-
/O.NEW.KILX.FF.W.0037.130601T2323Z-130602T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
623 PM CDT SAT JUN 1 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
  NORTHERN MCLEAN COUNTY IN CENTRAL ILLINOIS...
  WOODFORD COUNTY IN CENTRAL ILLINOIS...

* UNTIL 1230 AM CDT

* AT 621 PM CDT...EMERGENCY MANAGEMENT REPORTED SLOW MOVING
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
  RADAR ESTIMATES UP TO 1 INCH OF RAIN HAS FALLEN IN THE PAST HOUR
  ACROSS PARTS OF THE WARNING AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  EUREKA...CARLOCK...CHENOA...DANVERS...DEER CREEK...EL PASO...
  GOODFIELD...GRIDLEY...HUDSON...LEXINGTON...MACKINAW...METAMORA...
  ROANOKE AND SECOR.

WOODFORD COUNTY EMERGENCY MANAGEMENT REPORTED STREETS WERE BEGINNING 
TO FLOOD IN ROANOKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4088 8892 4076 8892 4076 8859 4076 8858
      4068 8858 4068 8857 4065 8857 4045 8939
      4088 8937

$$

BAK
1 follow-up statement
264 
WGUS73 KILX 020132
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
832 PM CDT SAT JUN 1 2013

ILC113-179-203-020147-
/O.CAN.KILX.FF.W.0037.000000T0000Z-130602T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCLEAN IL-TAZEWELL IL-WOODFORD IL-
832 PM CDT SAT JUN 1 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WOODFORD...
NORTHEASTERN TAZEWELL AND NORTHERN MCLEAN COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4088 8892 4076 8892 4076 8859 4076 8858
      4068 8858 4068 8857 4065 8857 4045 8939
      4088 8937

$$

BAK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 2:48 PM CDT, 3 hours 35 minutes earlier.

Area forecast discussion, Jun 1, 2:48 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
248 PM CDT SAT JUN 1 2013

.DISCUSSION...
ISSUED 240 PM CDT SAT JUN 1 2013

LARGE CONVECTION COMPLEX THAT AFFECTED SOUTHEAST ILLINOIS THIS
MORNING WITH HEAVY RAINFALL...HAS SHIFTED WELL SOUTH OF THE OHIO
RIVER EARLY THIS AFTERNOON. MEANWHILE...A COLD FRONT WAS LOCATED
OVER EXTREME WEST CENTRAL ILLINOIS WITH ISOLATED SHOWERS OCCURING
ALONG THE BOUNDARY. WITH THE WIDESPREAD SHOWERS AND CLOUD COVER
AFTERNOON TEMPERATURES HAVE BEEN HELD DOWN SOMEWHAT WITH READINGS
MAINLY IN THE UPPER 60S FAR SOUTHEAST TO THE MIDDLE 70S ACROSS
THE WEST.

CURRENT FLASH FLOOD HEADLINE FOR AREAS ALONG AND EAST OF A
SPRINGFIELD TO BLOOMINGTON LINE WILL REMAIN IN PLACE UNTIL 700 PM
CDT.

SHORT TERM...TONIGHT THROUGH TUESDAY

MAIN FORECAST CHALLENGE THIS PERIOD WILL BE COLD FRONTAL PASSAGE
THIS EVENING AND ATTENDANT RAIN CHANCES...FOLLOWED BY TEMPERATURES
INTO EARLY NEXT WEEK.

COLD FRONT WILL SLOWLY PROGRESS ACROSS THE EASTERN HALF OF THE
FORECAST AREA THIS EVENING WITH SCATTERED SHOWERS AND THUNDERSTORMS
ACCOMPANYING IT. FORECAST SOUNDINGS SHOWING MLCAPES OF 1000-1300 J/KG
RIGHT ALONG THE BOUNDARY LATE THIS AFTN AND THIS EVENING SO WE COULD
SEE SOME GUSTY WINDS AND SMALL HAIL WITH SOME OF THE STRONGER CORES
BUT ANY WIDESPREAD SEVERE THREAT APPEARS LOW AT THIS TIME. FRONT SHOULD
PROGRESS INTO WESTERN INDIANA BY MIDNIGHT TAKING THE RAIN CHANCES TO
OUR EAST AS WELL WITH FORECAST SOUNDINGS INDICATING QUITE A BIT OF LOW
LEVEL MOISTURE IN PLACE BEHIND THE COLD FRONT SO CLOUDS WILL PREVAIL
INTO SUNDAY WITH RATHER COOL TEMPERATURES SETTLING OVER THE REGION FOR
THE REST OF THE WEEKEND.

MOST OF THE SHORT TERM MODELS INDICATE ANOTHER WEAK SURFACE TROF/WIND
SHIFT WILL PUSH SE ACRS THE AREA TOMORROW AS THE DEEP UPPER LEVEL SYSTEM
PULLS AWAY FROM THE MIDWEST. MAY SEE SOME ISOLATED SHOWERS ASSOCIATED
WITH THIS SURFACE FEATURE... ALONG WITH RATHER COOL TEMPERATURES
AS GUID VALUES INDICATE AFTERNOON HIGHS WILL RANGE FROM THE UPPER 60S
NORTH TO THE MIDDLE 70S FAR SOUTHEAST. HIGH PRESSURE WILL THEN SETTLE
ACRS THE AREA THRU MONDAY NIGHT BEFORE EDGING OFF TO OUR EAST BY TUESDAY
WITH A SOUTHERLY FLOW SETTING UP AHEAD OF THE NEXT WEATHER SYSTEM SLATED
TO AFFECT OUR AREA EITHER LATE TUESDAY NIGHT OR WEDNESDAY.

LONG TERM...WEDNESDAY THROUGH SATURDAY

ANOTHER UPPER LEVEL SYSTEM WILL TRACK ACROSS THE NORTHERN PLAINS AND
UPPER LAKES REGION AND UNFORTUNATELY...AS HAS BEEN THE CASE MOST OF
THIS SPRING...SETTLE INTO THE MIDWEST AND BRING PERIODIC CHANCES
FOR SHOWERS AND THUNDERSTORMS. MEDIUM RANGE MODELS SEEM TO BE IN
GENERAL AGREEMENT WITH THE TIMING OF THE NEXT UPPER WAVE AND PRECIP
INTO OUR AREA...ALTHOUGH THE 12Z GEM IS A BIT SLOWER IN PROGRESSING
THE WAVE AND RAIN EAST INTO OUR AREA UNTIL THE DAYLIGHT HOURS ON WED.
WILL CONTINUE TO HOLD ON TO THE LOW CHANCE POPS ACRS THE WEST AS
BOTH THE GFS AND ECMWF DEVELOP SHOWERS AND THUNDERSTORMS IN THE WARM
ADVECTION PATTERN AHEAD OF THE WAVE LATER TUESDAY AND PUSH THE PRECIP
INTO EASTERN IOWA/NRN MO. LOOKS AS IF OUR BEST CHANCES FOR SHOWERS
WILL BE WEDNESDAY AND THURSDAY BEFORE THE 500 MB TROF EDGES OFF TO
OUR EAST LATE THURSDAY NIGHT AND FRIDAY TAKING THE BETTER RAIN THREAT
WITH IT. WITH THE LOWER 500 MB HEIGHTS FORECAST ACRS THE GREAT LAKES
THIS PERIOD...TEMPERATURES WILL AVERAGE OUT AT OR A BIT BELOW NORMAL
FOR THIS TIME OF YEAR. AFTERNOON HIGHS WILL BE MOSTLY IN THE 70S
WITH OUR SOUTHEAST COUNTIES HAVING THE BETTER CHANCES OF SEEING SOME
80 DEGREE WEATHER THIS PERIOD.

SMITH
&&

.AVIATION...
ISSUED 1240 PM CDT SAT JUN 1 2013

MVFR CEILINGS WILL PERSIST AT THE CENTRAL ILLINOIS TERMINALS FOR
THE NEXT COUPLE OF HOURS BEFORE GRADUALLY IMPROVING TO VFR BY MID
TO LATE AFTERNOON. COLD FRONT CURRENTLY ACROSS CENTRAL IOWA WILL
PUSH EASTWARD...TRIGGERING WIDELY SCATTERED SHOWERS/THUNDER. HRRR
CONTINUES TO SUGGEST CONVECTIVE DEVELOPMENT MAINLY BETWEEN 18Z AND
00Z...WITH PERHAPS A FEW LINGERING CELLS ACROSS THE EAST THROUGH
02Z. DUE TO EXPECTED LIMITED AREAL COVERAGE...WILL ONLY MENTION
VCTS AT THIS TIME. ONCE THE FRONT PASSES...SOUTHERLY WINDS WILL
BECOME WESTERLY THIS EVENING...THEN NORTHWESTERLY BY SUNDAY
MORNING. MVFR CEILINGS WRAPPING AROUND SURFACE LOW PRESSURE
CENTERED OVER WISCONSIN WILL ADVECT INTO THE REGION FROM WEST TO
EAST TONIGHT. BASED ON NAM FORECAST SOUNDINGS...1500FT CEILINGS
WILL RETURN TO KPIA BY 04Z...THEN FURTHER EAST TO KCMI BY AROUND
06Z.

BARNES
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ILZ038-042>046-
051>057-061>063-066>068-071>073.

&&
Hazardous weather outlook, Jun 1, 3:00 PM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT SAT JUN 1 2013

ILZ027>031-036-037-040-041-047>050-021100-
CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER-
SCOTT-STARK-TAZEWELL-WOODFORD-
300 PM CDT SAT JUN 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY EVENING AS
A COLD FRONT PUSHES THROUGH THE AREA. SEVERE WEATHER IS NOT
ANTICIPATED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AFTER A FEW DAYS OF DRY WEATHER EARLY NEXT WEEK...THE NEXT CHANCE
FOR THUNDERSTORMS WILL RETURN TUESDAY NIGHT THROUGH THURSDAY.

FLOODING WILL CONTINUE ALONG MANY AREA RIVERS...INCLUDING THE
ILLINOIS...THE SPOON...AND THE MACKINAW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>046-051>057-061-021100-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MCLEAN-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION-
300 PM CDT SAT JUN 1 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY EVENING AS
A COLD FRONT PUSHES THROUGH THE AREA. WHILE SEVERE WEATHER IS NOT
ANTICIPATED...A FEW OF THE STORMS COULD PRODUCE LOCALLY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AFTER A FEW DAYS OF DRY WEATHER EARLY NEXT WEEK...THE NEXT CHANCE
FOR THUNDERSTORMS WILL RETURN BY WEDNESDAY AND THURSDAY.

DUE TO RECENT HEAVY RAINFALL...FLOODING WILL DEVELOP ALONG THE
SANGAMON RIVER OVER THE NEXT FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-021100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
300 PM CDT SAT JUN 1 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY EVENING AS
A COLD FRONT PUSHES THROUGH THE AREA. WHILE SEVERE WEATHER IS NOT
ANTICIPATED...A FEW OF THE STORMS COULD PRODUCE LOCALLY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AFTER A FEW DAYS OF DRY WEATHER EARLY NEXT WEEK...THE NEXT CHANCE
FOR THUNDERSTORMS WILL RETURN BY WEDNESDAY AND THURSDAY.

DUE TO RECENT HEAVY RAINFALL...FLOODING WILL CONTINUE ALONG THE
WABASH...LITTLE WABASH...AND EMBARRAS RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BARNES

In the hours before

Local storm report, Jun 1, 5:12 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
512 PM CDT SAT JUN 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             WASHINGTON              40.70N 89.44W
06/01/2013  M0.75 INCH       TAZEWELL           IL   EMERGENCY MNGR

&&

JRP
Special weather statement, Jun 1, 5:27 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
527 PM CDT SAT JUN 1 2013

ILZ031-037-038-041>043-048-050-051-053-012330-
DE
WITT-LOGAN-MACON-MASON-MCLEAN-MENARD-MORGAN-SANGAMON-TAZEWELL-
WOODFORD-
527 PM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MASON...EASTERN MENARD...
EASTERN MORGAN...EASTERN TAZEWELL...LOGAN...NORTHERN SANGAMON...
NORTHWESTERN MACON...WESTERN DE WITT...WESTERN MCLEAN AND WOODFORD
COUNTIES UNTIL 630 PM CDT...

AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EUREKA TO NEW
BERLIN...MOVING EAST AT 30 MPH.

SMALL HAIL AND VERY HEAVY RAINFALL ARE EXPECTED WITH THESE STORMS.
WHILE THE STORMS WILL NOT LAST IN ANY ONE LOCATION VERY LONG...THE
INTENSE RAINFALL RATES ARE LIKELY TO OVERWHELM STREET DRAINS AND
CAUSE BRIEF FLOODING.

LOCATIONS IMPACTED INCLUDE...
  GOODFIELD...
  HOPEDALE...
  ROANOKE...
  HARTSBURG...
  SECOR...
  MINIER...

OTHER LOCATIONS AFFECTED INCLUDE...NEW HOLLAND...FARMINGDALE...
SWEETWATER...SALISBURY...CANTRALL AND CURRAN.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4091 8892 4076 8892 4076 8869 3984 8920
      3961 8997 4079 8935
TIME...MOT...LOC 2224Z 249DEG 25KT 4074 8927 3973 8981

BAK
Special weather statement, Jun 1, 6:17 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
617 PM CDT SAT JUN 1 2013

ILZ038-042>045-051>053-020015-
CHAMPAIGN-CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-PIATT-SANGAMON-
617 PM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR DE WITT...EASTERN MCLEAN...
EASTERN SANGAMON...NORTHERN CHRISTIAN...NORTHERN MACON...NORTHWESTERN
CHAMPAIGN...PIATT AND SOUTHEASTERN LOGAN COUNTIES UNTIL 715 PM CDT...

AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHENOA TO 5 MILES
SOUTH OF DOWNS TO MECHANICSBURG...MOVING EAST AT 35 MPH.

VERY HEAVY RAINFALL...SMALL HAIL...AND WINDS UP TO 45 MPH ARE
EXPECTED WITH THESE STORMS. WHILE THE STORMS WILL NOT LAST IN ANY
ONE LOCATION VERY LONG...THE INTENSE RAINFALL RATES ARE LIKELY TO
OVERWHELM STREET DRAINS AND CAUSE BRIEF FLOODING.

LOCATIONS IMPACTED INCLUDE...
  COLFAX...
  LE ROY...
  LATHAM...
  CLINTON...
  ILLIOPOLIS...
  WARRENSBURG...

OTHER LOCATIONS AFFECTED INCLUDE...HOLDER...PLEASANT HILL...
HALLSVILLE...BUFFALO...MIDLAND CITY AND DAWSON.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4036 8804 3982 8863 3977 8956 4031 8898
      4076 8877 4076 8859 4062 8857 4062 8846
      4040 8845 4040 8802
TIME...MOT...LOC 2316Z 266DEG 29KT 4078 8863 4032 8885
          3985 8936

BAK

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 8:45 PM CDTSevere Thunderstorm WarningILXChristian, Morgan, Sangamon45 min
May 31, 8:58 PM CDTFlash Flood WarningILXCass6 hr
May 31, 9:02 PM CDTTornado WarningILXChristian, Sangamon43 min
May 31, 9:13 PM CDTSevere Thunderstorm WarningILXLogan, Menard, Sangamon47 min
May 31, 9:16 PM CDTTornado WarningILXChristian, Macon, Shelby29 min
May 31, 9:19 PM CDTFlash Flood WarningILXSangamon6 hr
May 31, 9:24 PM CDTSevere Thunderstorm WarningILXShelby51 min
May 31, 9:32 PM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Logan, Macon, Piatt, Sangamon43 min
May 31, 9:40 PM CDTSevere Thunderstorm WarningILXCumberland, Effingham, Jasper, Shelby65 min
May 31, 9:44 PM CDTFlash Flood WarningILXChristian, Logan, Macon, Sangamon9 hr
May 31, 9:44 PM CDTTornado WarningILXChristian, Macon, Moultrie, Piatt, Shelby31 min
May 31, 9:55 PM CDTTornado WarningILXMacon35 min
May 31, 10:11 PM CDTTornado WarningILXChampaign, DeWitt, McLean, Macon, Piatt34 min
May 31, 10:15 PM CDTSevere Thunderstorm WarningILXChampaign, Coles, Douglas, Moultrie, Piatt45 min
May 31, 10:18 PM CDTFlash Flood WarningILXDeWitt, Macon6 hr
May 31, 10:19 PM CDTSevere Thunderstorm WarningILXShelby26 min
May 31, 10:33 PM CDTSevere Thunderstorm WarningILXChampaign, McLean, Piatt, Vermilion57 min
May 31, 10:35 PM CDTFlash Flood WarningILXChampaign, DeWitt, McLean, Piatt6 hr
May 31, 10:42 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Jasper48 min
May 31, 10:52 PM CDTSevere Thunderstorm WarningILXChampaign, Clark, Coles, Cumberland, Douglas, Edgar and 1 more53 min
May 31, 11:27 PM CDTSevere Thunderstorm WarningILXClark48 min
May 31, 11:39 PM CDTSevere Thunderstorm WarningILXClark, Edgar36 min
May 31, 11:48 PM CDTFlash Flood WarningILXClay, Effingham, Jasper15 hr
Jun 1, 12:39 AM CDTFlash Flood WarningILXClay, Crawford, Jasper, Lawrence, Richland14 hr
Jun 1, 12:49 AM CDTSevere Thunderstorm WarningILXCrawford, Jasper, Lawrence, Richland56 min
Jun 1, 2:44 AM CDTRiver Flood WarningILXCrawford, Jasper31 hr
Jun 1, 3:27 AM CDTAreal Flood WarningILXSangamon9 hr
Jun 1, 4:16 AM CDTAreal Flood WarningILXClark, Cumberland, Edgar9 hr
Jun 1, 5:27 PM CDTSpecial Weather StatementILXLogan, McLean, Sangamon, Woodford63 min
Jun 1, 6:17 PM CDTSpecial Weather StatementILXDeWitt, McLean, Macon, Piatt58 min

Nearby

Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.